G. Agrawal and R. Boyd, Contemporary Nonlinear Optics, pp.60-67, 1992.

V. Banica, R. Carles, and T. Duyckaerts, On scattering for NLS: from Euclidean to hyperbolic space, Discrete Contin. Dyn. Syst, vol.24, issue.4, pp.1113-1127, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00204575

V. Banica, R. Carles, and G. Staffilani, Scattering Theory for Radial Nonlinear Schr??dinger Equations on Hyperbolic Space, Geometric and Functional Analysis, vol.18, issue.2, pp.367-399, 2008.
DOI : 10.1007/s00039-008-0663-x

URL : http://arxiv.org/abs/math/0607186

J. Bourgain, On the growth in time of higher Sobolev norms of smooth solutions of Hamiltonian PDE, Internat. Math. Res. Notices, issue.6, pp.277-304, 1996.

J. Bourgain, Scattering in the energy space and below for 3D NLS, Journal d'Analyse Math??matique, vol.30, issue.1, pp.267-297, 1998.
DOI : 10.1007/BF02788703

J. Bourgain, Problems in Hamiltonian PDE's. Geom. Funct. Anal., (Special Volume, Part I), pp.32-56, 1999.

R. Carles, E. Dumas, and C. Sparber, Multiphase Weakly Nonlinear Geometric Optics for Schr??dinger Equations, SIAM Journal on Mathematical Analysis, vol.42, issue.1, pp.489-518, 2010.
DOI : 10.1137/090750871

URL : http://arxiv.org/abs/0902.2468

R. Carles and E. Faou, Energy cascades for NLS on the torus, Discrete and Continuous Dynamical Systems, vol.32, issue.6, pp.2063-2077, 2012.
DOI : 10.3934/dcds.2012.32.2063

R. Carles and T. Kappeler, Norm-inflation for periodic NLS equations in negative Sobolev spaces. arXiv preprint, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01176513

B. Cassano and M. Tarulli, <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:msup><mml:mrow><mml:mi>H</mml:mi></mml:mrow><mml:mrow><mml:mn>1</mml:mn></mml:mrow></mml:msup></mml:math>-scattering for systems of N-defocusing weakly coupled NLS equations in low space dimensions, Journal of Mathematical Analysis and Applications, vol.430, issue.1, pp.528-548, 2015.
DOI : 10.1016/j.jmaa.2015.05.008

X. Chen, J. Yang, and W. K. Lam, N -soliton solution for the derivative nonlinear Schrödinger equation with nonvanishing boundary conditions, J. Phys. A, issue.13, pp.393263-3274, 2006.

J. Colliander, M. Keel, G. Staffilani, H. Takaoka, and T. Tao, Global well-posedness and scattering for the energy-critical nonlinear Schrödinger equation in R 3, Annals of Mathematics, pp.767-865, 2008.

J. Colliander, M. Keel, G. Staffilani, H. Takaoka, and T. Tao, Transfer of energy to high frequencies in the cubic defocusing nonlinear Schr??dinger equation, Inventiones mathematicae, vol.34, issue.1, pp.39-113, 2010.
DOI : 10.1090/cbms/106

B. Dodson, Global well-posedness and scattering for the defocusing, cubic nonlinear Schrödinger equation when n = 3 via a linear-nonlinear decomposition. Discrete Contin, Dyn. Syst, vol.33, issue.5, pp.1905-1926, 2013.

L. G. Farah and A. Pastor, Scattering for a 3d coupled nonlinear Schrödinger system. arXiv preprint, p.207, 2016.

P. Gérard and S. Grellier, On the growth of Sobolev norms for the cubic Szeg?? equation, Séminaire Laurent Schwartz?Équations aux dérivées partielles et applications . Année 2014?2015, pages Exp No. XI, 20. Ed. Éc. Polytech, 2016.
DOI : 10.5802/slsedp.70

J. Ginibre and T. Ozawa, Long range scattering for non-linear Schr??dinger and Hartree equations in space dimensionn???2, Communications in Mathematical Physics, vol.110, issue.3, pp.619-645, 1993.
DOI : 10.1017/S0308210500019235

]. B. Grébert, Du ressort à l'atome, une histoire de résonance, 2016.

B. Grébert and T. Kappeler, The defocusing NLS equation and its normal form. EMS Series of Lectures in Math

B. Grébert, É. Paturel, and L. Thomann, Beating effects in cubic Schr??dinger systems and growth of Sobolev norms, Nonlinearity, vol.26, issue.5, pp.1361-1376, 2013.
DOI : 10.1088/0951-7715/26/5/1361

B. Grébert, É. Paturel, and L. Thomann, Modified scattering for the cubic Schr??dinger equation on product spaces: the nonresonant case, Mathematical Research Letters, vol.23, issue.3, pp.841-861, 2016.
DOI : 10.4310/MRL.2016.v23.n3.a13

B. Grébert and L. Thomann, Resonant dynamics for the quintic nonlinear Schr??dinger equation, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.29, issue.3, pp.455-477, 2012.
DOI : 10.1016/j.anihpc.2012.01.005

B. Grébert and C. Villegas-blas, On the energy exchange between resonant modes in nonlinear Schr??dinger equations, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.28, issue.1, pp.127-134, 2011.
DOI : 10.1016/j.anihpc.2010.11.004

M. Guardia and V. Kaloshin, Growth of Sobolev norms in the cubic defocusing nonlinear Schr??dinger equation, Journal of the European Mathematical Society, vol.17, issue.1, pp.71-149, 2015.
DOI : 10.4171/JEMS/499

Z. Hani, Long-time Instability and Unbounded Sobolev Orbits for Some Periodic Nonlinear Schr??dinger Equations, Archive for Rational Mechanics and Analysis, vol.245, issue.2, pp.929-964, 2014.
DOI : 10.1016/j.jde.2008.03.008

URL : http://arxiv.org/abs/1210.7509

Z. Hani, B. Pausader, N. Tzvetkov, and N. Visciglia, MODIFIED SCATTERING FOR THE CUBIC SCHR??DINGER EQUATION ON PRODUCT SPACES AND APPLICATIONS, Forum of Mathematics, Pi, vol.34, issue.63, p.4, 2015.
DOI : 10.1007/978-3-642-50052-7

Z. Hani and L. Thomann, Asymptotic Behavior of the Nonlinear Schr??dinger Equation with Harmonic Trapping, Communications on Pure and Applied Mathematics, vol.202, issue.1, pp.1727-1776, 2016.
DOI : 10.1016/j.jde.2004.03.027

L. Hari and N. Visciglia, Small data scattering for energy-subcritical and critical Nonlinear Klein Gordon equations on product spaces, 2016.

E. Haus and M. Procesi, KAM for Beating Solutions of the Quintic NLS, Communications in Mathematical Physics, vol.127, issue.4, pp.1101-1132, 2017.
DOI : 10.1007/BF02104499

E. Haus and L. Thomann, Dynamics on resonant clusters for the quintic non linear Schr??dinger equation, Dynamics of Partial Differential Equations, vol.10, issue.2, pp.157-169369, 1998.
DOI : 10.4310/DPDE.2013.v10.n2.a2

A. D. Ionescu, B. Pausader, and G. Staffilani, On the global well-posedness of energy-critical Schr??dinger equations in curved spaces, Analysis & PDE, vol.106, issue.4, pp.705-746, 2012.
DOI : 10.1215/S0012-7094-07-13825-0

A. D. Ionescu and G. Staffilani, Semilinear Schr??dinger flows on hyperbolic spaces: scattering in H 1, Mathematische Annalen, vol.138, issue.2, pp.133-158, 2009.
DOI : 10.1353/ajm.2007.0004

J. Kato and F. Pusateri, A new proof of long-range scattering for critical nonlinear Schrödinger equations, Differential Integral Equations, vol.24, pp.9-10923, 2011.

D. Kim, A note on decay rates of solutions to a system of cubic nonlinear Schr??dinger equations in one space dimension, Asymptotic Analysis, vol.11, issue.1-2, pp.79-90, 2016.
DOI : 10.1090/S0273-0979-1984-15263-7

S. Kuksin, Analysis of Hamiltonian PDEs, volume 19 of Oxford Lecture Series in Mathematics and its Applications, 2000.

S. Kuksin and J. Pöschel, Invariant Cantor Manifolds of Quasi-Periodic Oscillations for a Nonlinear Schrodinger Equation, The Annals of Mathematics, vol.143, issue.1, pp.149-179, 1996.
DOI : 10.2307/2118656

C. Li and H. Sunagawa, On Schr??dinger systems with cubic dissipative nonlinearities of derivative type, Nonlinearity, vol.29, issue.5, pp.1537-1563, 2016.
DOI : 10.1088/0951-7715/29/5/1537

S. V. Manakov, On the theory of two-dimensional stationary self-focusing of electromagnetic waves, Soviet Physics-JETP, vol.38, issue.2, pp.248-253, 1974.

F. Merle and P. Raphael, The blow-up dynamic and upper bound on the blow-up rate for critical nonlinear Schr??dinger equation, Annals of Mathematics, vol.161, issue.1, pp.157-222, 2005.
DOI : 10.4007/annals.2005.161.157

T. Ozawa, Long range scattering for nonlinear Schr??dinger equations in one space dimension, Communications in Mathematical Physics, vol.37, issue.3, pp.479-493, 1991.
DOI : 10.1017/S0308210500019235

G. Staffilani, On the growth of high Sobolev norms of solutions for $KdV$ and Schr???dinger equations, Duke Mathematical Journal, vol.86, issue.1, pp.109-142, 1997.
DOI : 10.1215/S0012-7094-97-08604-X

C. Sulem and P. Sulem, The nonlinear Schrödinger equation, self-focusing and wave collapse, Applied Mathematical Sciences, vol.139, 1999.

H. Takaoka, Energy transfer model for the derivative nonlinear Schrödinger equations on the torus. arXiv preprint, 2016.

T. Tao, A physical space proof of the bilinear Strichartz and local smoothing estimates for the Schrödinger equation

N. Tzvetkov and N. Visciglia, Small Data Scattering for the Nonlinear Schr??dinger Equation on Product Spaces, Communications in Partial Differential Equations, vol.30, issue.1, pp.125-135, 2012.
DOI : 10.1006/jfan.2000.3732

N. Tzvetkov and N. Visciglia, Well-posedness and scattering for nonlinear Schr??dinger equations on $\mathbb R^d \times \mathbb T$ in the energy space, Revista Matem??tica Iberoamericana, vol.32, issue.4, pp.1163-1188, 2016.
DOI : 10.4171/RMI/911

V. Vilaça-da-rocha, Asymptotic behavior of solutions to the cubic coupled Schr??dinger systems in one space dimension, Dynamics of Partial Differential Equations, vol.13, issue.1, pp.53-74, 2016.
DOI : 10.4310/DPDE.2016.v13.n1.a3

V. Vilaça-da-rocha, Modified scattering and beating effect for coupled Schrödinger systems on product spaces with small initial data, 2016.

H. Xu, Unbounded Sobolev trajectories and modified scattering theory for a wave guide nonlinear Schr??dinger equation, Mathematische Zeitschrift, vol.61, issue.1, pp.443-489, 2017.
DOI : 10.2140/apde.2014.7.717

URL : http://arxiv.org/abs/1506.07350

V. E. Zakharov and A. B. Shabat, Exact theory of two-dimensional self-focusing and one-dimensional self-modulation of waves in nonlinear media, ?. Èksper. Teoret. Fiz, vol.61, issue.1, pp.118-134, 1971.

C. Zuily, Éléments de distributions et d'équations aux dérivées partielles : cours et problèmes résolus List of Figures 1.1 Cubic NLS and growth of the Sobolev norms: sketch of the known results, Sciences sup. Dunod, p.42, 2002.